# SDR 20000522SH010

- Difficulty date: May 22, 2000
- Submitted: May 22, 2000
- Operation: General aviation
- Aircraft: N510PU
- Make and model: Piper PA-28-161
- Aircraft serial: 287916061
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 7873802
- Condition: Cracked
- Location: Torque Link Lug
- Part time: 8,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR OLEO PISTON ASSY TORQUE LINK LUGS CRACKED.  EARLY DETECTION CAN ONLY BE DETECTED BY DYE PENETRANT OR OTHER NDT INSPECTION.  AIRCRAFT USED FOR TRAINING 90 PERCENT OF ITS TOTAL TIME.  (X)
